# SDR ASAA2022123001304

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,277 hours, 15,109 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP ANNUNCIATOR ILLUMINATED ON MASTER CAUTION RECALL. EXTINGUISHES WITH PUSH-TO-RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE TEST ON ZONE TEMP CONT 1&2 PER B737-800 FIM 21-62 TASK 801. FOUND FLT DECK TRIM VALVE FAULT ON ZONE TEMP CONT 2. PERFORMED VERIFY TEST ON TEMP CONT 1&2. FAULT CLEARED.
